IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS

Voll C (2020)
The Quarterly Journal of Mathematics 71(3): 959-980.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We produce explicit formulae for various ideal zeta functions associated to the members of an infinite family of class-2-nilpotent Lie rings, introduced in M. N. Berman, B. Klopsch and U. Onn (A family of class-2 nilpotent groups, their automorphisms and pro-isomorphic zeta functions, Math. Z. 290 (2018), 909935), in terms of Igusa functions. As corollaries we obtain information about analytic properties of global ideal zeta functions, local functional equations, topological, reduced and graded ideal zeta functions, as well as representation zeta functions for the unipotent group schemes associated to the Lie rings in question.
Stichworte
General Mathematics
Erscheinungsjahr
2020
Zeitschriftentitel
The Quarterly Journal of Mathematics
Band
71
Ausgabe
3
Seite(n)
959-980
ISSN
0033-5606
eISSN
1464-3847
Page URI
https://pub.uni-bielefeld.de/record/2949161

Zitieren

Voll C. IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS. The Quarterly Journal of Mathematics. 2020;71(3):959-980.
Voll, C. (2020). IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS. The Quarterly Journal of Mathematics, 71(3), 959-980. doi:10.1093/qmathj/haaa010
Voll, C. (2020). IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS. The Quarterly Journal of Mathematics 71, 959-980.
Voll, C., 2020. IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS. The Quarterly Journal of Mathematics, 71(3), p 959-980.
C. Voll, “IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS”, The Quarterly Journal of Mathematics, vol. 71, 2020, pp. 959-980.
Voll, C.: IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS. The Quarterly Journal of Mathematics. 71, 959-980 (2020).
Voll, Christopher. “IDEAL ZETA FUNCTIONS ASSOCIATED TO A FAMILY OF CLASS-2-NILPOTENT LIE RINGS”. The Quarterly Journal of Mathematics 71.3 (2020): 959-980.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar